# SDR DALA2022070504667

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DENT ON FRAME STA 1460 S-26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00262: DENT ON FRAME STA 1460 S-26L AT AFT CARGO COMPARTMENT. (C2) WAS REPAIRED PER B757-200 SRM. (2299217)
